# SDR AWXA200600582

- Difficulty date: February 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 69414372
- Condition: Cracked
- Location: Bs 639 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED STRINGER TO FRAME CLIP CRACKED, 0.35 INCHES AT BS 639 STR 1.  MAINTENANCE REMOVED CRACKED CLIP AT FRAME BS 639 STR 1 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.  INSTALLED NEW CLIP AT FRAME BS 639 STR 1 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.
